# SDR ANCF2011113000095

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N634MX
- Make and model: Airbus A319-112
- Aircraft serial: 1634
- Aircraft time: 3,172,011 hours, 13,273 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EMERGENGY EXIT DOOR OPEN INDICATION ON THE ECAM DURING LANDING ROLL.
